Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Multipliers of closed ideals in group algebras


Author: Stephen H. Friedberg
Journal: Proc. Amer. Math. Soc. 41 (1973), 541-542
MSC: Primary 43A22
MathSciNet review: 0326308
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to show that the multipliers of a special class of closed ideals in group algebras are ``trivial", and that a result of Y. Meyer for groups of the form $ {R^n} \times {T^m}$ concerning the existence of nontrivial multipliers cannot be extended to any disconnected group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22

Retrieve articles in all journals with MSC: 43A22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0326308-X
PII: S 0002-9939(1973)0326308-X
Keywords: Locally compact abelian group, dual group, group algebra, measure algebra, multiplier, coset ring, Bohr compactification, Eberlein's theorem, Cohen's idempotent theorem
Article copyright: © Copyright 1973 American Mathematical Society